A Bounded Consistency Theorem for Strong Summabilities

Peer reviewed: 
Yes, item is peer reviewed.
Scholarly level: 
Faculty/Staff
Final version published as: 

International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 39-46
http://dx.doi.org/10.1155/S0161171289000050

Date created: 
1989
Keywords: 
Sequences spaces
Regular summability methods
Zeroclass
Abstract: 

The study of R-type summability methods is continued in this paper byshowing that two such methods are identical on the bounded portion of the strongsummability field associated with the methods. It is shown that this “boundedconsistency” applies for many non-matrix methods as well as for regular matrix methods.

Language: 
English
Document type: 
Article
Rights: 
You are free to copy, distribute and transmit this work under the following conditions: You must give attribution to the work (but not in any way that suggests that the author endorses you or your use of the work); You may not use this work for commercial purposes; You may not alter, transform, or build upon this work. Any further uses require the permission of the rights holder (or author if no rights holder is listed). These rights are based on the Creative Commons Attribution-NonCommercial-NoDerivatives License.
Statistics: